[back to homepage]

Electromagnetic Gaussian beams using Riemannian geometry

M. Dahl

Progress In Electromagnetics Research,
Vol. 60, pp. 265-291, 2006 [ .pdf, bibtex]

Additional material

Below are various notes and some Mathematica toolbooks related to this paper.


This paper is based on my licentiate thesis, Propagation of Gaussian beams using Riemann-Finsler geometry, 2006, instructed by doctor Kirsi Peltonen and supervised by professor Erkki Somersalo. The above notes are extracted from this thesis. This work has been funded by the Graduate School Of Applied Electromagnetism and the Institute of Mathematics at the Helsinki University of Technology.


If you have questions or comments, please contact me at matias.dahlat-tkk.fi.

Last modified 27.3.2006 -- Matias Dahl

Valid HTML 4.01 Transitional